<< Previous Issue Communications of the Korean Mathematical Society (Vol. 22, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 487—648
Some properties of symmetric bi-($sigma , au $)-derivations in near-rings
Yi lmaz Ceven, Mehmet Ali
MSC numbers : 16Y30, 16W25, 16U80, 16Y99
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 487—491
Some estimates of Littlewood-Paley type operators in arithmetic
Yong-Cheol Kim
MSC numbers : 11S80, 11K70, 11E95
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 493—502
A method to make BCK-algebras
Young Bae Jun, Kyoung Ja Lee, Chul Hwan Park
MSC numbers : 06F35, 06A06, 03G25
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 503—508
A note on Gauss's second summation theorem for the series $_2 F_1 (1/2)$
Junesang Choi, Arjun K. Rathie, Purnima
MSC numbers : Primary 33C20, 33C60; Secondary 33C70, 33C65
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 509—512
A common fixed point theorem in two $mathcal{M}$-fuzzy metric spaces
Shaban Sedghi, Nabi Shobe
MSC numbers : 54E40, 54E35, 54H25
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 513—526
Integrated rate space $int {ell_pi}$
N. Subramanian, K. Chandrasekhara Rao, N. Gurumoorthy
MSC numbers : 46A45, 40C05
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 527—534
On the Pettis integral of fuzzy mappings in Banach spaces
Chun-Kee Park
MSC numbers : 03E72, 26A39, 28B05, 28B20, 46G10
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 535—545
Dimensions of distribution sets in the unit interval
In Soo Baek
MSC numbers : Primary 28A78, Secondary 28A80
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 547—552
Parts formulas involving integral transforms on function space
Bong Jin Kim, Byoung Soo Kim
MSC numbers : 28C20
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 553—564
Asymptotic Dirichlet problem for the Schr"odinger operator on 2-dimensional Cartan-Hadamard manifolds
Seok Woo Kim, Yong Hah Lee
MSC numbers : Primary 53C21; Secondary 58J32
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 565—568
Remarks on $mathcal K$-starcompact spaces
Yan-Kui Song
MSC numbers : 54D20
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 569—573
Chain recurrence and attractors in general dynamical systems
Kyung Bok Lee, Jong Suh Park
MSC numbers : 37B40
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 575—586
Stability of two-phase flow models
Hyeonseong Jin
MSC numbers : 76T99, 76N99, 76A99, 76F25, 00A05
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 587—596
A general uniqueness result of an endemic state for an epidemic model with external force of infection
Youngjoon Cha
MSC numbers : 92B05
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 597—608
Comparison between the positive schemes and WENO for high Mach jets in 1D
Youngsoo Ha
MSC numbers : 65M12
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 609—621
$hp$-Discontinuous Galerkin methods for the Lotka-McKendrick equation: A numerical study
Shin-Ja Jeong, Mi-Young Kim, Tsendanysh Selenge
MSC numbers : 65M10, 65M20, 92A15, 65C20
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 623—640
Hausdorff distance between the offset curve of quadratic Bezier curve and its quadratic approximation
Young Joon Ahn
MSC numbers : 41A05, 41A15, 65D05, 65D07, 65D17
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 641—648

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd